Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 4, NWS Tulsa, OK

April 24, 2011Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 24, 2011, 2:23 AM CDT for Cherokee County, Oklahoma. It took effect at Apr 24, 2011, 11:36 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2011, 2:23 AM CDT (07:23 UTC)
In effect from
Apr 24, 2011, 11:36 AM CDT
Expired
Apr 25, 2011, 2:30 PM CDT
In force
27 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baron Fork at Eldon (ELDO2). The gauge peaked at 28.41 ft at Apr 25, 2011, 11:00 PM CDT.

actionminormoderatemajor102004/2404/2504/26
Action stage
18 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WGUS44 KTSA 240723
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT SUN APR 24 2011


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-241523-
/O.EXT.KTSA.FL.W.0002.110425T0307Z-110427T0336Z/
/TALO2.2.ER.110425T0307Z.110426T0000Z.110426T2136Z.NO/
223 AM CDT SUN APR 24 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THIS EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 AM SUNDAY THE STAGE WAS  5.90 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 17.1 FEET BY
  MONDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  TUESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...SEVERE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF COMBS BRIDGE 
  NEAR EAGLES BLUFF ARE IMPASSABLE.  SOME CABIN PARKS MAY BE FLOODED 
  TO A DEPTH OF A COUPLE OF FEET.

$$

OKC021-241523-
/O.NEW.KTSA.FL.W.0004.110424T1933Z-110425T1430Z/
/ELDO2.1.ER.110424T1933Z.110425T0000Z.110425T0830Z.NO/
223 AM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BARON FORK RIVER AT ELDON.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1130 PM SATURDAY THE STAGE WAS  7.81 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.7 FEET 
  BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  EARLY MONDAY MORNING.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING OCCURS.  GRAZING LANDS 
  NEAR THE RIVER BECOME INUNDATED.  LOW-LYING AREAS NEAR CAMP EGAN 
  MAY EXPERIENCE MINOR FLOODING.

$$
5 follow-up statements
669 
WGUS84 KTSA 241307
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT SUN APR 24 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-242107-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-110426T1045Z/
/WTTO2.2.ER.110424T0645Z.110424T1800Z.110426T0445Z.NO/
807 AM CDT SUN APR 24 2011

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM SUNDAY THE STAGE WAS 18.85 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO 
  NEAR 20.5 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE MONDAY EVENING.
* IMPACT...AT 21.0 FEET...SEVERE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  FARMLANDS AND PERMANENT CAMGROUNDS ARE 
  INUNDATED.  NUMEROUS CABINS IN THE FIDLERS BEND AREA ARE FLOODED.

$$

OKC021-242107-
/O.EXT.KTSA.FL.W.0002.110425T0205Z-110427T1019Z/
/TALO2.2.ER.110425T0205Z.110426T0000Z.110427T0419Z.NO/
807 AM CDT SUN APR 24 2011

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THIS EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM SUNDAY THE STAGE WAS  7.38 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 15.7 FEET BY
  MONDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  LATE TUESDAY EVENING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE.  SOME CABIN PARKS MAY 
  BEGIN TO FLOOD.

$$

OKC021-242107-
/O.EXT.KTSA.FL.W.0004.110424T1636Z-110425T2127Z/
/ELDO2.1.ER.110424T1636Z.110425T1200Z.110425T1527Z.NO/
807 AM CDT SUN APR 24 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* FROM THIS MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  730 AM SUNDAY THE STAGE WAS 14.15 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.5 
  FEET BY MONDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE LATE MONDAY MORNING.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING OCCURS.  GRAZING LANDS 
  NEAR THE RIVER BECOME INUNDATED.  LOW-LYING AREAS NEAR CAMP EGAN 
  MAY EXPERIENCE MINOR FLOODING.

$$
461 
WGUS44 KTSA 241909
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT SUN APR 24 2011


...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-250309-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-110426T2035Z/
/WTTO2.3.ER.110424T0645Z.110425T1800Z.110426T1435Z.NO/
209 PM CDT SUN APR 24 2011

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM SUNDAY THE STAGE WAS 18.41 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO 
  NEAR 23.2 FEET EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...VERY SEVERE FLOODING OCCURS FROM THE 
  ARKANSAS BORDER TO CHEWEY BRIDGE.  NUMEROUS CABINS IN THE FIDLERS 
  BEND AREA ARE FLOODED TO A DEPTH OF SEVERAL FEET. ADDITIONAL FARMLAND
  AND PERMANENT CAMPGROUNDS ARE INUNDATED. THIS IS A DANGEROUS SITUATION.
  MOVE AWAY FROM THE RIVER AND TOWARDS HIGHER GROUND. 

$$

OKC021-250309-
/O.EXT.KTSA.FL.W.0002.110425T0209Z-110427T2136Z/
/TALO2.3.ER.110425T0209Z.110426T1800Z.110427T1536Z.NO/
209 PM CDT SUN APR 24 2011

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THIS EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM SUNDAY THE STAGE WAS  8.56 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MAJOR FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 19.1 FEET BY
  EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE LATE WEDNESDAY MORNING.
* IMPACT...AT 19.0 FEET...SEVERE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  STATE HIGHWAY 10 NEAR HANGING ROCK 
  AND NEAR NO HEAD HOLLOW NORTH OF THE INTERSECTION WITH HIGHWAY 62 
  IS IMPASSABLE.  SOME CABIN PARKS ARE SEVERELY FLOODED. ACCESS ROADS
  EAST OF COMBS BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE. THIS IS A 
  DANGEROUS SITUATION. MOVE AWAY FROM THE RIVER AND TOWARDS HIGHER 
  GROUND.

$$

OKC021-250309-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-110426T0533Z/
/ELDO2.2.ER.110425T1050Z.110425T1800Z.110425T2333Z.NO/
209 PM CDT SUN APR 24 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BARON FORK RIVER AT ELDON.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 PM SUNDAY THE STAGE WAS 14.87 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 20.5 
  FEET BY EARLY MONDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING OCCURS.  GRAZING LANDS 
  NEAR THE RIVER BECOME INUNDATED.  LOW-LYING AREAS NEAR CAMP EGAN 
  MAY EXPERIENCE MINOR FLOODING.

$$
142 
WGUS44 KTSA 250112
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SUN APR 24 2011


...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-250912-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-110426T1120Z/
/ELDO2.3.ER.110425T0138Z.110425T1200Z.110426T0520Z.NR/
812 PM CDT SUN APR 24 2011

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BARON FORK RIVER AT ELDON.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 PM SUNDAY THE STAGE WAS 14.09 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MAJOR FLOODING IS FORECAST. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 25.5 FEET BY 
  MONDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  TUESDAY BEFORE DAWN .
* IMPACT...AT 26.0 FEET...DAMAGING FLOODING OCCURS.  SIGNIFICANT AREAS
  OF THE CAMP EGAN CAMPGROUNDS ARE FLOODED...INCLUDING CABINS.

$$
934 
WGUS84 KTSA 250751
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT MON APR 25 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-251551-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-110427T0236Z/
/WTTO2.3.ER.110424T0645Z.110425T1800Z.110426T2036Z.NR/
251 AM CDT MON APR 25 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM MONDAY THE STAGE WAS 22.82 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO 
  NEAR 24.3 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE TUESDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...VERY SEVERE FLOODING OCCURS FROM THE 
  ARKANSAS BORDER TO CHEWEY BRIDGE.  MANY CABINS IN THE FIDLERS BEND 
  AREA ARE SEVERELY FLOODED.

$$

OKC021-251551-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-110428T0330Z/
/TALO2.3.ER.110424T2338Z.110426T1800Z.110427T2130Z.NO/
251 AM CDT MON APR 25 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM MONDAY THE STAGE WAS 14.45 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING 
  TO NEAR 21.2 FEET EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO
  FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...VERY SEVERE FLOODING OCCURS FROM CHEWEY 
  BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH.  STATE HIGHWAY 10 IS CLOSED 
  BETWEEN HANGING ROCK AND NO HEAD HOLLOW NORTH OF THE HIGHWAY 10 
  INTERSECTION WITH HIGHWAY 62.  SEVERAL CABIN PARKS ARE SEVERELY 
  FLOODED AND MANY OTHERS ARE ISOLATED.

$$

OKC021-251551-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-110426T0854Z/
/ELDO2.2.ER.110424T2148Z.110425T1200Z.110426T0254Z.NO/
251 AM CDT MON APR 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  230 AM MONDAY THE STAGE WAS 23.70 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE RISING TO 
  NEAR 24.6 FEET THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE TONIGHT.
* IMPACT...AT 24.0 FEET...SEVERE FLOODING OCCURS.  LARGE PORTIONS IN 
  THE CAMP EGAN CAMPGROUNDS ARE FLOODED...INCLUDING SOME CABINS.

$$
895 
WGUS84 KTSA 251930
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT MON APR 25 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-252000-
/O.CAN.KTSA.FL.W.0004.000000T0000Z-110426T0854Z/
/ELDO2.2.ER.110424T2148Z.110425T0930Z.110425T1625Z.NO/
230 PM CDT MON APR 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BARON FORK RIVER AT ELDON.
* AT  130 PM MONDAY THE STAGE WAS 16.31 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 24, 12:02 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 24, 12:02 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1202 AM CDT SUN APR 24 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

CONVECTION ONGOING ACROSS FAR NORTHEAST OKLAHOMA AND MOST OF
NORTHWEST ARKANSAS. ADDITIONAL STORMS SHOULD DEVELOP AROUND THE
09Z TIME FRAME IN NORTHEAST OKLAHOMA AND MOVE EASTWARD. NORTHWEST
ARKANSAS TERMINALS WILL LIKELY BE IN TSRA FOR MUCH OF THE VALID
TAF PERIOD. ALL TERMINALS WILL HAVE A CHANCE OF TSRA FOR MOST OF
THE TAF PERIOD...BUT ATTEMPTED TO HIT THE HIGHER CONFIDENCE TIME
FRAMES WITH THE OKLAHOMA TERMINALS. NON-CONVECTIVE WIND GUSTS MAY
AFFECT FSM FOR A SHORT TIME UNTIL 09Z DUE TO DECAYING
THUNDERSTORMS IN SOUTHEAST OKLAHOMA.

&&

.PREV DISCUSSION... /ISSUED 854 PM CDT SAT APR 23 2011/

..UPDATE...

DISCUSSION...

MAIN CHANGE TO THE FORECAST WAS TO INCREASE POPS ACROSS SOUTHEAST
OKLAHOMA OVERNIGHT. STRONG TO SEVERE CONVECTION HAS DEVELOPED IN
THE WARM SECTOR ACROSS NORTH TEXAS...AND IS BEGINNING TO MOVE INTO
SOUTHERN OKLAHOMA AS FORECAST. LARGE HAIL WILL BE THE PRIMARY
THREAT WITH THESE STORMS...BUT AN ISOLATED DAMAGING WIND OR
TORNADO REPORT WOULD BE POSSIBLE.

FLOODING ALREADY BECOMING A PROBLEM ACROSS NORTHWEST
ARKANSAS...ESPECIALLY PORTIONS OF CARROLL COUNTY. EXPECT THAT THIS
AREA WILL CONTINUE TO SEE THE BRUNT OF THE HEAVY RAIN LATE TONIGHT
AS DEPICTED IN THE QPF GRIDS...ALTHOUGH A BRIEF RESPITE WILL OCCUR
LATE THIS EVENING.

TWEAKS WERE MADE TO DEW POINT GRIDS ACCORDING TO CURRENT TRENDS.

UPDATED PRODUCTS ALREADY OUT.

PREV DISCUSSION... /ISSUED 549 PM CDT SAT APR 23 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

STATIONARY FRONT REMAINS ACROSS THE AREA...WITH CONVECTION ONGOING
ACROSS NW AR JUST N OF THE BNDRY. ADDITIONAL THUNDERSTORMS
DEVELOPING IN N TX THAT WILL MOVE NEWRD AND AFFECT MLC/FSM AFTER
00Z. S/WV WILL MOVE INTO E OK AFTER 06Z THAT WILL DRAMATICALLY
INCR AREAL COVERAGE OF STORMS...AND BRING A PROLONGED PERIOD OF
TSRA TO THE TERMINALS. NW AR TERMINALS WILL SEE TSRA FOR MUCH OF
THE VALID TAF PERIOD. MVFR CIGS/VSBYS SHOULD PREVAIL FOR MUCH OF
THE PERIOD AT ALL SITES...WITH IFR CONDS LIKELY IN HEAVIER
STORMS...ESPECIALLY FYV/XNA. ADDITIONAL STORMS WILL DEVELOP ALONG
THE BNDRY AFTER 18Z TOMORROW.

PREV DISCUSSION... /ISSUED 332 PM CDT SAT APR 23 2011/

DISCUSSION...
THUNDERSTORMS MOVED NORTHEAST OUT OF THE AREA EARLY THIS AFTERNOON...
JUST IN TIME FOR THE NEXT ROUND OF CONVECTION TO BEGIN. THE LATEST
IN A SERIES OF UPPER DISTURBANCES WILL MOVE ACROSS THE REGION IN
CONJUNCTION WITH AFTERNOON HEATING SOUTH OF A STATIONARY FRONT.
THIS IS EXPECTED TO INITIATE ANOTHER ROUND OF SEVERE CONVECTION
THIS AFTERNOON INTO THIS EVENING ACROSS THE SOUTHEAST PORTION OF
THE CWA. IN ADDITION... MORE WIDESPREAD STRONG ELEVATED
THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO TRACK
NORTHEASTWARD GENERALLY ALONG AND NORTH OF THE FRONT OVERNIGHT.
WITH GENERALLY SLOW MOVEMENT AND TRAINING OF CELLS... FLASH
FLOODING MAY BECOME A CONCERN AND WILL ISSUE A WATCH FOR MUCH OF
THE AREA SHORTLY.

THE SURFACE FRONT IS EXPECTED TO REMAIN RELATIVELY STATIONARY ACROSS
THE REGION FOR THE NEXT FEW DAYS. PERSISTENT SOUTHWEST UPPER FLOW
CONTAINING A SERIES OF DISTURBANCES WILL INTERACT WITH A GOOD SUPPLY
OF LOW LEVEL MOISTURE TO KEEP CHANCES FOR HEAVY RAINFALL IN THE
FORECAST. TO COMPLICATE ISSUES... IT APPEARS THAT A DEEPER UPPER
TROUGH FOLLOWED BY AN UPPER LOW WILL TRAVERSE THE REGION BEFORE THE
PATTERN CHANGES. HEALTHY RAINFALL TOTALS OVER 5 INCHES COULD BE SEEN
IN SOME LOCATIONS OVER THE NEXT SEVERAL DAYS... DEPENDING ON THE
VARYING POSITION OF THE FRONT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.

     WIND ADVISORY UNTIL 4 AM SUNDAY FOR OKZ049-OKZ053-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

     WIND ADVISORY UNTIL 4 AM SUNDAY FOR ARZ019-ARZ020-ARZ029.

&&

AVIATION...22
Hazardous weather outlook, Apr 24, 2:03 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT SUN APR 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
203 AM CDT SUN APR 24 2011

...PERIODS OF SEVERE THUNDERSTORMS AND HEAVY FLOODING RAINS
THROUGH THE MIDDLE OF NEXT WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE BEGINNING TO
DEVELOP AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THIS MORNING. THE THUNDERSTORMS ARE DEVELOPING NORTH OF A STATIONARY
FRONT THAT STRETCHES FROM NORTHWEST ARKANSAS ACROSS EXTREME
SOUTHEAST OKLAHOMA AND INTO NORTH TEXAS. THESE THUNDERSTORMS
ARE EXPECTED TO BECOME MORE WIDESPREAD DURING THE OVERNIGHT
HOURS AND INTO EARLY SUNDAY MORNING. THE SEVERE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSSIBLY DAMAGING
WINDS. HEAVY RAIN AND FLASH FLOODING WILL ALSO CONTINUE TO BE
A CONCERN OVERNIGHT AS ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING
AN INCH OR SO OF RAIN IN A SHORT PERIOD OF TIME.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY..
SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL REMAIN NEARLY STATIONARY WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY
INTO MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN
UPPER FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL
MOVE ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE
THREAT FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL
SHORTWAVE WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT.
THE CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY
WEDNESDAY AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE
STALLED BOUNDARY OFF TO THE SOUTH AND EAST.

DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 23, 10:51 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT SAT APR 23 2011

ARZ001-002-010-011-240445-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1051 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...BENTON AND MADISON

AT 1049 PM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER NORTHERN
WASHINGTON COUNTY NEAR SPRINGDALE...OVER NORTHERN CARROLL COUNTY
NEAR EUREKA SPRINGS...AND OVER CENTRAL MADISON COUNTY NEAR WESLEY.
THE STORMS WERE MOVING NORTHEAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9340 3612 9346 3609 9346 3608 9343
      3597 9344 3576 9449 3632 9457 3649 9386
      3650 9329
TIME...MOT...LOC 0349Z 240DEG 35KT 3613 9427
Local storm report, Apr 23, 10:54 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             TULSA                   36.13N 95.92W
04/23/2011  M2.50 INCH       TULSA              OK   BROADCAST MEDIA

&&

MAT
Local storm report, Apr 23, 10:55 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1055 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     HAIL             SAVOY                   36.11N 94.33W
04/23/2011  E0.75 INCH       WASHINGTON         AR   EMERGENCY MNGR

&&

SFP
Special weather statement, Apr 23, 11:07 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT SAT APR 23 2011

OKZ064-065-240500-
CREEK OK-OKFUSKEE OK-
1107 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 1108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELTY...BRISTOW...MILFAY...SLICK...
DEPEW AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3599 9637 3601 9619 3566 9619 3558 9662
      3583 9663
TIME...MOT...LOC 0408Z 240DEG 45KT 3569 9663
Special weather statement, Apr 24, 12:16 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT SUN APR 24 2011

ARZ010-OKZ069-240600-
ADAIR OK-WASHINGTON AR-
1216 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 1217 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUMMERS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...
FAYETTEVILLE...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...CANEHILL...SULPHUR CITY...SUMMERS...BLACK
OAK...GREENLAND...RHEA...VINEY GROVE AND CINCINNATI.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9401 3576 9406 3576 9457 3606 9456
TIME...MOT...LOC 0517Z 257DEG 37KT 3593 9447
Special weather statement, Apr 24, 1:50 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT SUN APR 24 2011

OKZ054-060-064-240715-
CREEK OK-OSAGE OK-TULSA OK-
150 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...NORTHERN CREEK AND CENTRAL TULSA

AT 150 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
KELLYVILLE...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
JENKS...GLENPOOL...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3596 9655 3617 9631 3617 9626 3623 9625
      3630 9617 3598 9585 3585 9643
TIME...MOT...LOC 0650Z 237DEG 50KT 3597 9638

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:43 PM CDTRiver Flood WarningTSACherokee4 days
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningTSAPittsburg33 min
Apr 23, 9:18 PM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 23, 9:19 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Apr 23, 9:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee29 min
Apr 23, 9:44 PM CDTSpecial Weather StatementTSACherokee46 min
Apr 23, 9:57 PM CDTSpecial Weather StatementTSACreek48 min
Apr 23, 10:13 PM CDTSpecial Weather StatementTSATulsa47 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa38 min
Apr 23, 10:36 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah39 min
Apr 23, 10:41 PM CDTSpecial Weather StatementTSAMuskogee34 min
Apr 23, 10:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa29 min
Apr 23, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware63 min
Apr 23, 11:07 PM CDTSpecial Weather StatementTSACreek53 min
Apr 23, 11:17 PM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner5 hr
Apr 23, 11:32 PM CDTWind AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha4 hr
Apr 24, 1:50 AM CDTSpecial Weather StatementTSACreek25 min
Apr 24, 4:44 AM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 24, 5:34 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Apr 24, 6:16 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore44 min
Apr 24, 9:12 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah93 min
Apr 24, 3:18 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 24, 4:44 PM CDTSpecial Weather StatementTSAPittsburg31 min
Apr 24, 5:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
Apr 24, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg44 min
Apr 24, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Muskogee, Sequoyah44 min
Apr 24, 5:47 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah32 min
Apr 24, 5:58 PM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSACreek, Tulsa46 min
Apr 24, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore55 min
Apr 24, 6:11 PM CDTSpecial Weather StatementTSALatimer34 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Apr 24, 6:16 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah44 min
Apr 24, 6:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
Apr 24, 6:29 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah61 min
Apr 24, 6:42 PM CDTSpecial Weather StatementTSARogers33 min
Apr 24, 6:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 24, 6:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa25 min
Apr 24, 6:52 PM CDTSevere Thunderstorm WarningTSALeFlore53 min

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.